Please use this identifier to cite or link to this item: http://hdl.handle.net/10603/237295
Title: Mathematical Techniques In Flowshop Sequencing
Researcher: Geeta
Guide(s): Verma R S, Yadav P. K.
Keywords: Physical Sciences,Mathematics,Mathematics, Flowshop Sequencing Problem, Total Elapsed Time, Job Index, Slope Index and Optimal, Time Lag Problem and Branch and Bound Technique,
University: Nims University Rajasthan
Completed Date: 2014
Abstract: newline
Pagination: 1-9, 1-166
URI: http://hdl.handle.net/10603/237295
Appears in Departments:Department of Mathematics

Files in This Item:
File Description SizeFormat 
01 title.pdfAttached File62.93 kBAdobe PDFView/Open
02 preface.pdf49.52 kBAdobe PDFView/Open
03 certificate supervisor.pdf87.64 kBAdobe PDFView/Open
04 certificate co supervisor.pdf86.21 kBAdobe PDFView/Open
05 acknowledgemenet.pdf194.71 kBAdobe PDFView/Open
06 contents.pdf7.1 kBAdobe PDFView/Open
07 chapter 1.pdf287.65 kBAdobe PDFView/Open
08 chapter 2.pdf284.02 kBAdobe PDFView/Open
09 chapter 3.pdf254.27 kBAdobe PDFView/Open
10 chapter 4.pdf338.97 kBAdobe PDFView/Open
11 chapter 5.pdf375.32 kBAdobe PDFView/Open
12 references.pdf87.44 kBAdobe PDFView/Open
13 appendix - a.pdf110.98 kBAdobe PDFView/Open
14 appendix - b.pdf46.25 kBAdobe PDFView/Open
15 published paper 1.pdf589.95 kBAdobe PDFView/Open
16 published paper 2.pdf458.48 kBAdobe PDFView/Open
17 published paper 3.pdf471.43 kBAdobe PDFView/Open


Items in Shodhganga are protected by copyright, with all rights reserved, unless otherwise indicated.